# SDR 08FDEA03405

- Difficulty date: August 13, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 38,973 hours, 19,924 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327080100000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 232 LG IS DAMAGED.  FABRICATED NEW FLOOR PANEL 232 LG;  POTTED EDGES, COMPLETED CURE AND SANDED THE EDGE POTTING.  INSTALLED INSERTS, APPLIED NON-SKID AND PART MARKED THE PANEL IAW DWG SRZ 25-005, REV "G".
